# SDR COMA9910024

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 179
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM MCO WITH GEAR SELECTED UP, RT GEAR RED LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO THE FIELD.  REINSTALLED RT GEAR A AND B PROXIMITY SENSOR CONNECTOR.
